advertisement
Question
Posted by: Sally | 2012-02-13

Mirena and pain / bleeding

Hi

I''ve had the Mirena for 2 years now and have been bleeding lightly all along. Now I bleed and am in pain for days every time after I''ve had sex. The blood is bright red. Please give me some advice.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Bleeding after sex could indicate a problem with the cervix and may have nothing to do with the Mirena. You should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-02-16

Bleeding after sex could indicate a problem with the cervix and may have nothing to do with the Mirena. You should see your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement